# SDR ABXR2012110800065

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 62,734 hours, 27,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Zone 200
- Part time: 62,734 hours, 27,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C2 INSPECTION, FOUND CRACKS EMINATING FROM FASTENERS AT BS 1654.5 BETWEEN STR 3 RT AND STR 7 RT.  FOUR CRACKS, THE LONGEST MEASURING .5". REPAIRED USING 0.032, 0.040, 0.063 7075 T6 REF SRM 53-80-01, FIG 201, REPAIR 4.
